Alert archive / Montana / Winter Storm Warnings in 2008
Winter Storm Warning 2, NWS Great Falls, MT
NWS Great Falls, MT issued this winter storm warning at Jan 14, 2008, 5:06 AM MST. It took effect at Jan 14, 2008, 11:00 AM MST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2008, 5:06 AM MST (12:06 UTC)
- In effect from
- Jan 14, 2008, 11:00 AM MST
- Expired
- Jan 15, 2008, 2:00 PM MST
- In force
- 27 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KTFX 141206 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 506 AM MST MON JAN 14 2008 ...WINTER STORM WATCHES AND WARNINGS NOW IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... .A VIGOROUS STORM SYSTEM WILL APPROACH THE REGION FROM THE NORTHWEST. HIGH WINDS WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA THROUGH TONIGHT AND TUESDAY. SNOW IS ALSO EXPECTED TO DEVELOP OVER THE ROCKY MOUNTAIN FRONT AROUND MIDNIGHT...AND THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA THROUGH TUESDAY. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED...THE COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. MTZ009-010-044-046-048-049-142200- /O.NEW.KTFX.WS.W.0002.080114T1800Z-080115T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 506 AM MST MON JAN 14 2008 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF NORTH CENTRAL MONTANA. SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL BE LIKELY FROM LATE THIS MORNING THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 75 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT...AND CONTINUE THROUGH EARLY AFTERNOON TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE. A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>014-045-047-050-051-054-142200- /O.NEW.KTFX.WS.A.0003.080115T0200Z-080116T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 506 AM MST MON JAN 14 2008 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA. SUSTAINED SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM THIS EVENING THROUGH TUESDAY AFTERNOON. ISOLATED GUSTS TO 70 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP LATE TONIGHT...AND CONTINUE THROUGH TUESDAY EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR HIGH WINDS...SNOW...AND BLOWING SNOW...THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ COHEN
5 follow-up statements
000 WWUS45 KTFX 141228 CCA WSWTFX URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 512 AM MST MON JAN 14 2008 ...WINTER STORM WATCHES AND WARNINGS NOW IN EFFECT FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... .A VIGOROUS STORM SYSTEM WILL APPROACH THE REGION FROM THE NORTHWEST. HIGH WINDS WILL DEVELOP THIS MORNING ALONG THE ROCKY MOUNTAIN FRONT AND THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA THROUGH TONIGHT AND TUESDAY. SNOW IS ALSO EXPECTED TO DEVELOP OVER THE ROCKY MOUNTAIN FRONT AROUND MIDNIGHT...AND THEN SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA THROUGH TUESDAY. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED...THE COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. MTZ009-010-044-046-048-049-142215- /O.COR.KTFX.WS.W.0002.080114T1800Z-080115T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 512 AM MST MON JAN 14 2008 ...WINTER STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND PORTIONS OF NORTH CENTRAL MONTANA. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL BE LIKELY FROM LATE THIS MORNING THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 75 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT...AND CONTINUE THROUGH EARLY AFTERNOON TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE. A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>014-045-047-050-051-054-142215- /O.COR.KTFX.WS.A.0003.080115T0200Z-080116T0600Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 512 AM MST MON JAN 14 2008 ...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH TUESDAY EVENING FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 60 MPH WILL BE POSSIBLE FROM THIS EVENING THROUGH TUESDAY AFTERNOON. ISOLATED GUSTS TO 70 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP LATE TONIGHT...AND CONTINUE THROUGH TUESDAY EVENING. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE. A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR HIGH WINDS...SNOW...AND BLOWING SNOW...THAT MAY IMPACT TRAVEL. CONTINUE TO MONITOR THE LATEST FORECASTS. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ COHEN
000 WWUS45 KTFX 142201 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 301 PM MST MON JAN 14 2008 .A VIGOROUS STORM SYSTEM WILL APPROACH THE REGION FROM THE NORTHWEST TONIGHT AND MOVE ACROSS THE STATE ON TUESDAY. HIGH WINDS HAVE DEVELOPED ALONG THE ROCKY MOUNTAIN FRONT AND WILL SPREAD SOUTHEAST ACROSS CENTRAL AND NORTH CENTRAL MONTANA THROUGH TONIGHT AND TUESDAY. A COLD FRONT ASSOCIATED WITH THE SYSTEM WILL DROP SOUTH THROUGH NORTH CENTRAL MONTANA TUESDAY MORNING. THIS WILL BRING A PERIOD OF SNOW TO MUCH OF THE REGION WITH SNOW CONTINUING OVER PORTIONS OF CENTRAL MONTANA INTO TUESDAY EVENING. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED...THE COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. MTZ009-010-044-046-048-049-150500- /O.CON.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 301 PM MST MON JAN 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING WESTERN PORTIONS OF NORTH CENTRAL MONTANA... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST TUESDAY. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 75 MPH WILL ALSO BE POSSIBLE. SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT...AND CONTINUE THROUGH EARLY AFTERNOON TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES ELSEWHERE. THE COMBINATION OF SNOW AND GUSTY WINDS TUESDAY MORNING WILL CREATE AREAS OF BLOWING SNOW WITH VISIBILITY REDUCED TO LESS THAN A MILE AT TIMES. A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>014-045-047-050-051-054-150500- /O.UPG.KTFX.WS.A.0003.080115T0200Z-080116T0600Z/ /O.NEW.KTFX.SB.Y.0002.080115T1500Z-080116T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 301 PM MST MON JAN 14 2008 ...SNOW AND BLOWING SNOW ADVISORY IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY... ...WINTER STORM WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A SNOW AND BLOWING SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. A STRONG COLD FRONT WILL MOVE SOUTHEAST THROUGH THE REGION TUESDAY MORNING. A PERIOD OF SNOW IS LIKELY ALONG AND BEHIND THE COLD FRONT TUESDAY MORNING WITH SNOW CONTINUING INTO TUESDAY EVENING OVER SOUTHERN PORTIONS OF NORTH CENTRAL MT. GUSTY NORTHWEST WINDS WILL ALSO CONTINUE THROUGH TUESDAY AFTERNOON CREATING AREAS OF BLOWING SNOW. TOTAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED ON THE PLAINS WITH 3 TO 7 INCHES IN THE MOUNTAIN BY TUESDAY NIGHT. IN ADDITION...BLOWING SNOW WILL REDUCE VISIBILITY TO LESS THAN A MILE AT TIMES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KTFX 150447 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 947 PM MST MON JAN 14 2008 .A VIGOROUS STORM SYSTEM IS QUICKLY APPROACHING THE REGION FROM THE NORTHWEST TONIGHT AND WILL MOVE ACROSS THE STATE ON TUESDAY. HIGH WINDS ALONG THE ROCKY MOUNTAIN FRONT WILL SPREAD ACROSS CENTRAL AND NORTH CENTRAL MONTANA OVERNIGHT. A STRONG COLD FRONT ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH NORTH CENTRAL MONTANA TUESDAY MORNING...BRINGING A PERIOD OF SNOW TO MUCH OF THE REGION. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED... THE COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. MTZ009-010-044-046-048-049-151300- /O.CON.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 947 PM MST MON JAN 14 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING WESTERN PORTIONS OF NORTH CENTRAL MONTANA... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST TUESDAY FOR THE ROCKY MOUNTAIN FRONT AND ADJACENT PLAINS INCLUDING WESTERN PORTIONS OF NORTH CENTRAL MONTANA. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 75 MPH WILL ALSO BE POSSIBLE. SNOW WILL DEVELOP OVER THE MOUNTAINS AFTER MIDNIGHT... THEN WILL SPREAD OUT ACROSS THE PLAINS BY MORNING AND CONTINUE THROUGH EARLY AFTERNOON TUESDAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES EXPECTED OVER THE PLAINS. THE COMBINATION OF SNOW AND GUSTY WINDS WILL CREATE AREAS OF BLOWING SNOW WITH VISIBILITY REDUCED TO LESS THAN A MILE AT TIMES. A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>014-045-047-050-051-054-151300- /O.CON.KTFX.SB.Y.0002.080115T1500Z-080116T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 947 PM MST MON JAN 14 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY FOR PORTIONS OF CENTRAL AND NORTH CENTRAL MONTANA... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT FROM 8 AM TO 5 PM MST TUESDAY. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION TUESDAY MORNING. A PERIOD OF SNOW IS LIKELY ALONG AND BEHIND THE COLD FRONT WITH GUSTY NORTHWEST WINDS CAUSING AREAS OF BLOWING SNOW REDUCING VISIBILITIES TO LESS THAN A MILE AT TIMES THROUGH TUESDAY AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE EXPECTED OVER THE PLAINS WITH 3 TO 7 INCHES IN THE MOUNTAIN. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KTFX 151216 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 516 AM MST TUE JAN 15 2008 .A VIGOROUS STORM SYSTEM WILL QUICKLY MOVE THROUGH THE REGION FROM THE NORTHWEST TODAY. HIGH WINDS ALONG THE ROCKY MOUNTAIN FRONT AS WELL AS CENTRAL AND NORTH CENTRAL MONTANA THIS MORNING WILL DECREASE AND BECOME MORE NORTHWESTERLY BY LATE THIS MORNING. A STRONG COLD FRONT ASSOCIATED WITH THE SYSTEM WILL MOVE THROUGH NORTH CENTRAL MONTANA THIS MORNING...BRINGING A PERIOD OF SNOW TO MUCH OF THE REGION. WHILE PARTICULARLY HEAVY SNOW ACCUMULATIONS ARE NOT ANTICIPATED... THE COMBINATION OF HIGH WINDS...SNOW...AND BLOWING SNOW WILL LEAD TO HAZARDOUS TRAVEL CONDITIONS. MTZ009-010-044-046-048-049-152100- /O.CON.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 516 AM MST TUE JAN 15 2008 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH ARE LIKELY THROUGH TUESDAY MORNING. ISOLATED GUSTS TO 70 MPH WILL ALSO BE POSSIBLE. SNOW OVER THE MOUNTAINS...WILL SPREAD OUT ACROSS THE PLAINS THIS MORNING AND CONTINUE THROUGH EARLY AFTERNOON TODAY. TOTAL SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE LIKELY IN THE MOUNTAINS...WITH 1 TO 4 INCHES EXPECTED OVER THE PLAINS. THE COMBINATION OF SNOW AND GUSTY WINDS WILL CREATE AREAS OF BLOWING SNOW WITH VISIBILITY REDUCED TO LESS THAN A MILE AT TIMES. A WINTER STORM WARNING MEANS HIGH WINDS...SNOW...AND BLOWING SNOW ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE. LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. $$ MTZ011>014-045-047-050-051-054-152115- /O.CON.KTFX.SB.Y.0002.080115T1500Z-080116T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK- LIBERTY-BLAINE-JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...CHESTER...CHINOOK...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 516 AM MST TUE JAN 15 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THIS MORNING. PERIODS OF SNOW IS LIKELY ALONG AND BEHIND THE COLD FRONT WITH GUSTY NORTHWEST WINDS CAUSING AREAS OF BLOWING SNOW REDUCING VISIBILITIES TO LESS THAN A MILE AT TIMES THROUGH THIS AFTERNOON. TOTAL SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED OVER THE PLAINS WITH 3 TO 7 INCHES IN THE MOUNTAIN. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
000 WWUS45 KTFX 152058 WSWTFX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 158 PM MST TUE JAN 15 2008 MTZ009-010-044-046-048-049-152200- /O.EXP.KTFX.WS.W.0002.000000T0000Z-080115T2100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-TOOLE- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- INCLUDING THE CITIES OF...BROWNING...CUT BANK...SHELBY...CONRAD... CHOTEAU...FAIRFIELD 158 PM MST TUE JAN 15 2008 ...WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON... THE WINTER STORM WARNING WILL EXPIRE AT 2 PM MST THIS AFTERNOON. SNOW HAS DIMINISHED OVER THE AREA AND WIND SPEEDS HAVE BEGUN TO DECREASE. WHILE SOME SNOW IS STILL LIKELY IN THE MOUNTAINS THE REST OF THIS AFTERNOON AND EVENING...ANY BLOWING SNOW WILL BE LOCALIZED AND BRIEF. THEREFORE THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE. $$ MTZ045-152200- /O.CAN.KTFX.SB.Y.0002.000000T0000Z-080116T0000Z/ LIBERTY- INCLUDING THE CITY OF...CHESTER 158 PM MST TUE JAN 15 2008 ...SNOW AND BLOWING SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE SNOW AND BLOWING SNOW ADVISORY. SNOW HAS MOVED OUT OF THE AREA AND WIND SPEEDS HAVE DIMINISHED...SO THE SNOW AND BLOWING SNOW ADVISORY HAS BEEN CANCELLED FOR LIBERTY COUNTY. $$ MTZ011>014-047-050-051-054-160000- /O.CON.KTFX.SB.Y.0002.000000T0000Z-080116T0000Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-BLAINE- JUDITH BASIN-FERGUS-MEAGHER- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...CHINOOK...STANFORD...LEWISTOWN... WHITE SULPHUR SPRINGS 158 PM MST TUE JAN 15 2008 ...SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A SNOW AND BLOWING SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. PERIODS OF LIGHT SNOW WILL CONTINUE THROUGH THE AFTERNOON. GUSTY NORTHWEST WINDS WILL CAUSE AREAS OF BLOWING SNOW REDUCING VISIBILITIES TO LESS THAN A MILE AT TIMES. ADDITIONAL SNOW ACCUMULATIONS OF ONLY AROUND AN INCH ARE EXPECTED OVER THE PLAINS WITH 2 TO 5 INCHES IN THE MOUNTAINS...ESPECIALLY ALONG THE NORTH FACING SLOPES. A SNOW AND BLOWING SNOW ADVISORY MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 14, 5:01 AM MST, 5 minutes earlier.
Area forecast discussion, Jan 14, 5:01 AM MST, 5 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREAT FALLS MT 501 AM MST MON JAN 14 2008 UPDATED ZONES IN THE WINTER STORM WATCH BELOW. .DISCUSSION... MAJOR CHANGES TO THE CURRENT WATCH AND WARNING OUTLINE ARE PLANNED FOR THE FORECAST PACKAGE FOR TODAY. SYNOPSIS... UPPER LEVEL RIDGE OF HIGH PRESSURE WILL MOVE EASTWARD OF THE REGION...AS A TROUGH APPROACHES THE REGION FROM THE NORTHWEST...BRINGING HIGH WINDS TO NORTHERN PORTIONS OF THE AREA TODAY AND TONIGHT...AND SNOW FROM TONIGHT THROUGH TUESDAY. MUCH COLDER TEMPERATURES WILL OCCUR TONIGHT THROUGH WEDNESDAY...AS A COLD FRONT USHERS IN A MUCH COLDER AIRMASS TONIGHT. SCATTERED SNOW SHOWERS WILL REMAIN POSSIBLE ACROSS THE AREA ON WEDNESDAY...AS THE TROUGH DEEPENS. DETAILED FORECAST RATIONALE... QUIET WEATHER OVER THE REGION IS QUICKLY COMING TO AN END...AS THE UPPER LEVEL RIDGE THAT HAS BEEN PROVIDING THE REGION WITH PARTLY CLOUDY SKIES AND TEMPERATURES WELL ABOVE SEASONAL AVERAGES WILL BE REPLACED BY A VIGOROUS UPSTREAM SHORTWAVE TROUGH DIVING SOUTHEASTWARDS. IN THE MEANTIME...ONE MORE DAY OF ABOVE SEASONAL AVERAGE TEMPERATURES AND PARTLY CLOUDY SKIES IS EXPECTED TODAY...AS CONTINUED LEE TROUGHING OVER EASTERN MONTANA PROMOTES DOWNSLOPE SOUTHWESTERLY FLOW OVER MUCH OF THE REGION...COMBINED WITH UPPER LEVEL RIDGING. THE SHORTWAVE TROUGH WILL BE BARRELING INTO NORTHWEST MONTANA LATE THIS MORNING...WITH A 500 MB JET OF 80 KTS ENTERING THE REGION THIS AFTERNOON. THE CORRESPONDING FLOW AT 700 MB WILL INCREASE THROUGH THE DAY....WITH 700 MB FLOW INCREASING TO NEAR 80 KTS OVER THE ROCKY MOUNTAIN FRONT BY LATE AFTERNOON AND EARLY EVENING. THESE STRONG WINDS AT 700 MB WILL THEN SPREAD SOUTHEASTWARDS ACROSS THE ADJACENT PLAINS OF CENTRAL AND NORTH CENTRAL MONTANA THROUGH TONIGHT AND EARLY TUESDAY MORNING. A VERY STRONG TEMPERATURE INVERSION ABOVE MOUNTAINTOP AROUND THE NORTHERN ROCKY MOUNTAIN FRONT IS NOTED AROUND 18Z TODAY...AND THIS FEATURE WILL BE KEY IN THE GENERATION OF MOUNTAIN WAVES THAT WILL LIKELY INCREASE THE HIGH WIND THREAT OVER THE ROCKY MOUNTAIN FRONT BY LATE MORNING. ADDITIONALLY...A COLD FRONT WILL PLUNGE SOUTHEASTWARDS ACROSS THE REGION TONIGHT...WITH SURFACE PRESSURE RISES OF OVER 16 MB IN 6 HOURS NOTED. THIS WILL AID IN THE SOUTHEASTWARD ACCELERATION OF THE FRONT...AND THUS I HAVE TENDED THIS FORECAST MORE TOWARD THE GFS/ECMWF SOLUTIONS...WHICH ARE FASTER IN BRINGING THE FRONT AND HIGH WINDS THROUGH THAN THE WRF. ALSO...THE STRONG PRESSURE RISE/FALL COUPLET ASSOCIATED WITH THE FRONT WILL PROVIDE SUBSTANTIAL ISALLOBARIC FORCING TO FURTHER INCREASE THE WIND THREAT ACROSS THE REGION THROUGH THE NIGHT. OF INCREASING CONCERN WILL BE SNOWFALL AMOUNTS ASSOCIATED WITH THIS SYSTEM. INITIALLY TODAY AND THIS EVENING...DRY CONDITIONS ARE EXPECTED ACROSS THE REGION FOR THE MOST PART...DUE TO DOWNSLOPE EFFECTS. HOWEVER...AS THE SHORTWAVE TROUGH APPROACHES THE REGION...SNOW CHANCES WILL MARKEDLY INCREASE ACROSS MUCH OF THE REGION. THE BIG QUESTION IS HOW MUCH SNOW WILL FALL. OVERNIGHT...STRONG MID-LEVEL UPLIFT IS NOTED PER STRONG MID-LEVEL Q-VECTOR CONVERGENCE AROUND THE TIME OF FRONTAL PASSAGE. ALSO...LOW LEVEL FRONTOGENESIS WILL PROVIDE ADDED SUPPORT FOR LOW LEVEL FORCING FOR SNOWFALL THROUGH THE NIGHT INTO TUESDAY. SNOW IS EXPECTED TO DEVELOP AROUND MIDNIGHT OVER THE ROCKY MOUNTAIN FRONT...AND THEN SPREAD SOUTHEASTWARDS ACROSS THE REST OF THE FORECAST AREA THROUGH TUESDAY...ENDING LATE TUESDAY NIGHT. GUIDANCE IS ALL OVER THE PLACE WITH REGARDS TO TOTAL SNOWFALL AMOUNTS. HOWEVER...FORECAST SOUNDINGS ARE SHOWING A NEARLY SATURATED DENDRITIC LAYER ACROSS MUCH OF THE ROCKY MOUNTAIN FRONT...AS WELL AS ACROSS CENTRAL AND NORTH CENTRAL MONTANA AROUND THE TIME OF FRONTAL PASSAGE AND IN THE POST FRONTAL REGIME. IN PARTICULAR...AFTER THE FRONT PASSES LATE TONIGHT...THE RESIDUAL MOISTURE WILL COMBINE WITH NORTHWESTERLY UPSLOPE WINDS TO PROVIDE DECENT SNOW AMOUNTS TO CENTRAL AND NORTH CENTRAL MONTANA. SYNOPTIC LIFT OVER THE REGION WILL FURTHER BE ENHANCED BY AGEOSTROPHIC FORCING ASSOCIATED THE LEFT EXIT REGION OF THE CYCLONICALLY MID- LEVEL JET STREAK. SNOW SHOULD BE WRAPPING UP TUESDAY NIGHT...WITH MUCH LOWER SNOW CHANCES...MAINLY RESTRICTED TO THE MOUNTAINS...FOR WEDNESDAY...AS THE SHORTWAVE TROUGH DEEPENS AND EXPERIENCES SLOWED EASTWARD PROGRESSION. THAT SAID...SEVERAL CHANGES ARE BEING MADE TO THE WATCH/WARNING HEADLINE PLAN...AND THEIR RATIONALE IS GIVEN HERE: 1. FOR THE ROCKY MOUNTAIN FRONT AND WESTERN PORTIONS OF NORTH CENTRAL MONTANA...A WINTER STORM WARNING IS BEING ISSUED FROM 18Z TODAY UNTIL 21Z TUESDAY. THE HIGH WINDS MAY GET STARTED A LITTLE EARLY...DUE TO THE DEVELOPMENT OF THE CRITICAL LAYER ASSOCIATED WITH THE ABOVE MOUNTAINTOP INVERSION AND EARLY ONSET OF STRONG 700 MB FLOW. SNOW IS EXPECTED TO DEVELOP AFTER MIDNIGHT AND THEN CONTINUE THROUGH EARLY AFTERNOON TUESDAY. SNOW ACCUMULATIONS OF 4 TO 8 INCHES WILL BE POSSIBLE IN THE MOUNTAINS...WITH 1 TO 4 INCHES OVER THE PLAINS. AREAS AROUND THE NORTHERN ROCKY MOUNTAIN FRONT MAY EVEN EXPERIENCE BLIZZARD CONDITIONS LATE TONIGHT. 2. FOR THE REMAINDER OF CENTRAL AND NORTH CENTRAL MONTANA...A WINTER STORM WATCH IS BEING ISSUED FROM 02Z TUESDAY UNTIL 06Z WEDNESDAY...AS HIGH WINDS WILL DEVELOP ACROSS THE WATCH AREA THIS EVENING...WITH SNOW DEVELOPING LATE TONIGHT. TOTAL SNOW AMOUNTS ARE EXPECTED TO RANGE FROM 4 TO 8 INCHES IN THE MOUNTAINS...WITH 1 TO 3 INCHES ELSEWHERE. THIS WATCH WILL BE RE-EVALUATED THROUGH THE DAY FOR THE ISSUANCE OF A WARNING. ALL HIGH WIND WATCHES AND WARNINGS ARE BEING CANCELLED IMMEDIATELY...AS THE WINTER STORM WATCHES AND WARNINGS ARE MEANT TO COMBINE BOTH THE HIGH WIND EFFECTS. WHILE THE SNOW AMOUNTS ARE NOT EXPECTED TO REACH HEAVY SNOW WARNING CRITERIA...THE PRESENCE OF BOTH THE HIGH WINDS AND THE SNOW WILL LEAD TO SIGNIFICANT BLOWING AND DRIFTING SNOW...THUS LEADING TO A REARRANGEMENT OF THE AFOREMENTIONED HEADLINES. COHEN WEDNESDAY NIGHT THROUGH SATURDAY NIGHT...MEDIUM RANGE MODELS CONTINUE TO PORTRAY THIS PERIOD AS UNSETTLED. A STRONG UPPER RIDGE WILL REMAIN ANCHORED ALONG THE WEST COAST WITH STRONG NORTHWEST FLOW ALOFT OVER THE COUNTY WARNING AREA. THIS WILL RESULT IN PERIODS OF LIGHT SNOW WEDNESDAY NIGHT AND THURSDAY..WITH THE HEAVIEST AMOUNTS FALLING IN THE MOUNTAINS. A BRIEF RESPITE FROM THE SNOW OCCURS FRIDAY AS A LITTLE DRIER AIR MOVES OVER THE AREA. A STRONGER UPPER TROF WILL SLIDE OVER THE AREA LATE SATURDAY/SATURDAY NIGHT BRINGING ANOTHER ROUND OF SCATTERED SNOW. TEMPERATURES WILL BE NEAR OR SLIGHTLY ABOVE SEASONAL AVERAGES. SUNDAY THROUGH MONDAY...MODELS START OUT IN FAIR AGREEMENT BEFORE DIVERGING ON MONDAY. HOWEVER...RUN TO RUN INCONSISTENCIES FURTHER DETRACT FROM FORECAST CONFIDENCE. LATEST RUN NOT AS COLD ON BOTH GFS AND ECMWF. BOTH MODELS INDICATE AN ARCTIC FRONT PLUNGING SOUTH ACROSS THE FORECAST AREA SUNDAY. DUE TO UNCERTAINTY AT THIS POINT I WENT WITH MAINLY CHANCE POPS OF SNOW SPREADING ACROSS THE AREA...BUT THE POTENTIAL IS THERE FOR MORE WIDESPREAD SNOW. TEMPERATURES WILL STILL DROP DRAMATICALLY...AND COMBINED WITH GUSTY NORTHERLY SURFACE WINDS BEHIND THE FRONT...BITTER COLD WIND CHILLS CAN BE EXPECTED. EK && .AVIATION... UPDATED 1145Z. HIGH PRESSURE ALOFT WILL CONTINUE OVER THE AREA TODAY WITH SCATTERED HIGH CLOUDS. SURFACE WINDS WILL BECOME GUSTY BY AFTERNOON. A STRONG UPPER LEVEL DISTURBANCE WILL APPROACH THE AREA AFTER 00Z WITH STRONG GUSTY WINDS AND SNOW DEVELOPING AFTER 05Z. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS BECOMING WIDESPREAD AFTER 08Z DUE TO LOWERING CEILINGS AND PRECIPITATION. && .PRELIMINARY POINT TEMPS/POPS... GTF 53 28 32 4 / 0 20 60 40 CTB 49 20 30 3 / 0 40 70 20 HLN 48 28 31 5 / 0 40 50 30 BZN 46 23 29 4 / 0 30 50 40 WEY 30 9 16 -5 / 0 40 70 50 DLN 42 18 23 3 / 0 30 50 30 HVR 50 22 30 1 / 0 10 50 20 LWT 50 27 33 6 / 0 10 60 50 && .TFX WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM THIS EVENING THROUGH TUESDAY EVENING FOR MTZ011>014-045-047-050-051-054. WINTER STORM WARNING FROM 11 AM THIS MORNING TO 2 PM MST TUESDAY FOR MTZ009-010-044-046-048-049. && SHORT TERM...COHEN LONG TERM...EMANUEL/EK AVIATION...MPJ WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 13, 2:33 PM MST, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 233 PM MST SUN JAN 13 2008 MTZ009>014-044>051-141200- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS- 233 PM MST SUN JAN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HIGH WIND WATCHES AND WARNINGS REMAIN IN EFFECT FOR ALL OF NORTH CENTRAL MONTANA FROM MONDAY AFTERNOON THROUGH TUESDAY. SCATTERED SNOW SHOWERS WILL ALSO OCCUR FROM LATE MONDAY NIGHT THROUGH TUESDAY...CAUSING REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. THE FRONT WILL ALSO USHER IN MORE WINTER LIKE TEMPERATURES FOR THE REMAINDER OF THE WEEK. THERE IS THE POTENTIAL FOR AN ARCTIC COLD FRONT TO MOVE INTO MONTANA NEXT SUNDAY OR MONDAY...POSSIBLY BRINGING IN THE COLDEST TEMPERATURES OF THE SEASON. VERY COLD TEMPERATURES...ALONG WITH AREAS OF SNOW...MAY ALSO OCCUR IN ASSOCIATION WITH THE FRONT NEXT WEEKEND. CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-015-052>055-141200- BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 233 PM MST SUN JAN 13 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A STRONG COLD FRONT WILL MOVE THROUGH SOUTHWEST MONTANA ON TUESDAY. EXPECT FALLING TEMPERATURES ON TUESDAY AS THE FRONT MOVES THROUGH. EXPECT MORE WINTER LIKE TEMPERATURES AFTER THE FRONT GOES THROUGH FOR THE REMAINDER OF THE WEEK. THERE IS THE POTENTIAL FOR AN ARCTIC COLD FRONT TO MOVE INTO MONTANA NEXT SUNDAY OR MONDAY...POSSIBLY BRINGING IN THE COLDEST TEMPERATURES OF THE SEASON. VERY COLD TEMPERATURES...ALONG WITH AREAS OF SNOW...MAY ALSO OCCUR IN ASSOCIATION WITH THE FRONT NEXT WEEKEND. CONTINUE TO MONITOR THE LATEST FORECASTS ON THIS DEVELOPING SITUATION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 5:06 AM MST | Winter Storm Watch | TFX | 10 hr | |
| Jan 14, 2:55 PM MST | High Wind Warning | TFX | 17 hr | |
| Jan 14, 3:01 PM MST | Snow and Blowing Snow Advisory | TFX | 26 hr |
Nearby
Winter Storm Warnings in Montana, 2008Every winter storm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.